Doctors Lounge - Dermatology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Dermatology Topics
Question: help......rash on right testical
|calicab - Sat Aug 13, 2005 11:57 pm|
i have got this rash on my right testical...it itches at night, not so much during the day. the area is red, and very bumpy. had it before but got rid of it using rubbing alcohol and polysporin.........this time over a year later, i have it and cant get rid of it...i tried using miactin for it thinking it was jock itch, but it never really got any better.......the wierd thing is is that someday it looks like it is gone and the next it is all red and bumpy again....noticed when it is wet is when it really itches......what is this...please help me
|Theresa Jones, RN - Sun Aug 14, 2005 8:49 am|
If the problem doesn't seem to be jock itch you may want to consider seborrheic dermatitis (sort of like scalp dandruff) A selenium sulfide based product (like found in dandruff shampoo) if this is actually the problem, would alleviate the symptoms. I would suggest an evaluation by a dermatologist.
|calicab - Sun Aug 14, 2005 1:47 pm|
if it is seborrheic dermatitis how would i get this?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.